# SDR DLM88030976

- Difficulty date: October 31, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 29,876 hours, 23,011 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 251301
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF BHM TWO STANDBY RADIO RACK FAN CIRCUIT BREAKERS POPPED AT APPROX 6000 FT.  THIS WAS FOLLOWED BY ELECT SMOKE SMELL IN COCKPIT AND CABIN.  NO VISIBLE SMOKE PRESENT.  SHORTLY AFTER THE 3RD STBY FAN CIRCUIT BREAKER POPPED.  THE CREW THEN SELECTED VENTURI POSITION OF RADIO RACK COOLING AND RETURNED TO BHM.  REPLACED STANDBY RADIO RACK FAN AND R2-296 RELAY.
